MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM VA PPFX GT RING ATTCHMT PLATE/SMALL/RIGHT; PLATE, FIXATION, BONE

SYNTHES GMBH 3.5MM VA PPFX GT RING ATTCHMT PLATE/SMALL/RIGHT; PLATE, FIXATION, BONE
Catalog Number 02.221.100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This complaint is from a data use agreement (dua).The dua summarizes 13 patients that were implanted with va-lcp periprosthetic proximal femur plating system.Implantation was between (b)(6) 2021 to (b)(6) 2024 at university hospital cleveland.All patients had the implants placed for treatment of proximal periprosthetic femur fractures.Patient id #(b)(6) (70-year-old female) ¿ required surgical debridement 4 weeks post operation due to infection secondary to a hematoma after anti-coagulation therapy.No implants were removed.The patient went on to achieve bone union at final follow up and was ambulatory with a cane.The hematoma and infection were noted to be related to the procedure.This report is for a 3.5mm va ppfx gt ring attchmt plate/small/right.

Brand Name
3.5MM VA PPFX GT RING ATTCHMT PLATE/SMALL/RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20169205
Report Number8030965-2024-10931
Device Sequence Number15516529
Product Code HRS
UDI-Device Identifier10886982275998
UDI-Public(01)10886982275998
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210205
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.221.100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2024
Initial Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale